# SDR SWIA202162470

- Difficulty date: August 25, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON AFT BAGGAGE BAY DOOR SILL @ STRGR 17L BETWEEN FS1000.00 & FS1047.00    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED AFT CARGO DOOR SILL REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG NO. MM670-35085 REV. L COMPLIED WITH TASK CARD 51-900-1002-SKY
